MathSciNet Relay Station
MathSciNet bibliographic data
MR1258920 14J15 (14J29 14J30 57R15 57R57 58F05)
Ruan, Yongbin Symplectic topology on algebraic $3$-folds. J. Differential Geom. 39 (1994), no. 1, 215–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement